# SDR SWAA2025042851719

- Difficulty date: April 8, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB REMOVABLE LEADING EDGE PANEL 341B HAS CRACKED RIB AT LE STA 114.55 (5TH I/B RIB).   REMOVED AND REPLACED RIB AT R/H LEADING EDGE PANEL 341B STAB STA 114.55 (5TH I/B RIB) IAW SRM 51-40-02-0G-0 AND DWG. 186A1001; REV. -.
